Use of gonadotropin releasing hormone agonist following follicular aspiration in donor oocyte program--impact on subsequent menstruation.
Аннотация
OBJECTIVE
The present study evaluated the impact of continuous administration of gonadotropin-releasing hormone agonist (GnRH-a) following oocyte retrieval of oocyte donors in a donor oocyte program.
PATIENTS AND
METHODS
Six patients from a donor oocyte program who underwent controlled ovarian hyperstimulation with midluteal GnRH-a and human menotropin had more than 20 mature ovarian follicles and serum estradiol levels > or = 3,000 pg/mL on the day of human chorionic gonadotropin administration. These patients resumed the use of GnRH-a immediately following follicular aspiration. Three patients continued daily injection until the onset of next menses, while three took it irregularly, due to poor compliance.
RESULTS
Only one of the three patients who administered GnRH-a daily developed mild symptoms of ovarian hyperstimulation, and all resumed menstruation within 13 days following aspiration. All three patients who failed to comply, and used GnRH-a sporadically, developed symptoms of ovarian hyperstimulation and experienced delayed menstrual periods. One of these three patients required hospitalization.
CONCLUSION
Our data suggest that continuous postaspiration GnRH-a use may be beneficial for oocyte donors whose ovaries are hyperstimulated. Sporadic administration of GnRH-a is not effective and may delay the resumption of spontaneous menstruation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.